M. A. Abam, M. De-berg, M. Farshi, and J. Gudmundsson, Region-Fault Tolerant Geometric Spanners, Discrete & Computational Geometry, vol.6, issue.4, pp.556-582, 2009.
DOI : 10.1007/s00454-009-9137-7

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

L. Barba, P. Bose, J. L. De-carufel, M. Damian, R. Fagerberg et al., Continuous Yao graphs, Proceedings of the 26th Canadian Conference on Computational Geometry. p. tbd. CCCG'14, 2014.

L. Barba, P. Bose, M. Damian, R. Fagerberg, W. L. Keng et al., New and Improved Spanning Ratios for Yao Graphs, Annual Symposium on Computational Geometry, SOCG'14, p.30, 2014.
DOI : 10.1145/2582112.2582143

URL : http://arxiv.org/abs/1307.5829

B. Chandra, G. Das, G. Narasimhan, and J. Soares, New sparseness results on graph spanners, Proceedings of the eighth Annual ACM Symposium on Computational Geometry, pp.192-201, 1992.

P. Chew, There is a planar graph almost as good as the complete graph, Proceedings of the second annual symposium on Computational geometry , SCG '86, pp.169-177, 1986.
DOI : 10.1145/10515.10534

A. Czumaj and H. Zhao, Fault-tolerant geometric spanners, Proceedings of the nineteenth conference on Computational geometry , SCG '03, pp.207-230, 2004.
DOI : 10.1145/777792.777794

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Eppstein, Spanning trees and spanners. Handbook of computational geometry pp, pp.425-461, 1999.
DOI : 10.1016/b978-044482537-7/50010-3

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. Icking, R. Klein, and E. Langetepe, Self-approaching curves, Mathematical Proceedings of the Cambridge Philosophical Society, pp.441-453, 1999.
DOI : 10.1017/S0305004198003016

C. Levcopoulos, G. Narasimhan, and M. Smid, Improved Algorithms for Constructing Fault-Tolerant Spanners, Algorithmica, vol.32, issue.1, pp.144-156, 2002.
DOI : 10.1007/s00453-001-0075-x

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Lukovszki, New Results on Fault Tolerant Geometric Spanners, Algorithms and Data Structures, pp.193-204, 1999.
DOI : 10.1007/3-540-48447-7_20

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Lukovszki, New results on geometric spanners and their applications, 1999.
DOI : 10.1007/3-540-48447-7_20

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Narasimhan and M. Smid, Geometric spanner networks, 2007.
DOI : 10.1017/CBO9780511546884

D. Peleg and A. A. Schäffer, Graph spanners, Journal of Graph Theory, vol.5, issue.1, pp.99-116, 1989.
DOI : 10.1002/jgt.3190130114

G. Rote, Curves with increasing chords, Mathematical Proceedings of the Cambridge Philosophical Society, pp.1-12, 1994.
DOI : 10.1017/S0305004100071875

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Smid, Closest-Point Problems in Computational Geometry, Handbook on Computational Geometry, 1997.
DOI : 10.1016/B978-044482537-7/50021-8

A. C. Yao, -Dimensional Spaces and Related Problems, SIAM Journal on Computing, vol.11, issue.4, pp.721-736, 1982.
DOI : 10.1137/0211059

URL : https://hal.archives-ouvertes.fr/hal-01108537